# SDR HEEA0012986

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2145C
- Make and model: Bell 206B-3
- Aircraft serial: 3456
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Nozzle
- Part number: 23060450
- Condition: Cracked
- Location: Nr 1
- Part time: 779 hours
- Component: 6898735
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TURBINE REMOVED DUE TO CYCLES.  UPON INSPECTION OF TURBINE PARTS NOTED: CRACKED BEYOND SERVICEABLE LIMITS ON NR 1 NOZZLE VANES TRAILING EDGE.  INSTALLED A SERVICEABLE NR 1 NOZZLE.
